Alert archive / Indiana / Frost Advisories in 2011
Frost Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Oct 28, 2011, 2:43 PM EDT for 39 counties in Indiana. It took effect at Oct 29, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 2:43 PM EDT (18:43 UTC)
- In effect from
- Oct 29, 2011, 2:00 AM EDT
- Expired
- Oct 29, 2011, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193 WWUS73 KIND 281843 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 243 PM EDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY... .MOSTLY CLEAR SKIES AND LIGHT WINDS ALONG WITH COOL TEMPERATURES IN THE MIDDLE 30S ARE EXPECTED TONIGHT. THIS WILL RESULT IN FAVORABLE CONDITIONS FOR FROST FORMATION. INZ021-028>031-035>049-051>057-060>065-067>072-290245- /O.NEW.KIND.FR.Y.0005.111029T0600Z-111029T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 243 PM EDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES IN THE MIDDLE AND LOWER 30S ARE EXPECTED ON EARLY SATURDAY MORNING. * IMPACTS: PLANTS THAT ARE LEFT OUTDOORS OR UNCOVERED MAY BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PUMA
3 follow-up statements
085 WWUS73 KIND 290209 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1009 PM EDT FRI OCT 28 2011 ...FROST ADVISORY IN EFFECT LATE TONIGHT AND EARLY SATURDAY... .PARTLY CLOUDY SKIES AND LIGHT WINDS ALONG WITH COOL TEMPERATURES IN THE MIDDLE 30S ARE EXPECTED TONIGHT. THIS WILL RESULT IN FAVORABLE CONDITIONS FOR FROST FORMATION. INZ021-028>031-035>049-051>057-060>065-067>072-291015- /O.CON.KIND.FR.Y.0005.111029T0600Z-111029T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1009 PM EDT FRI OCT 28 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES IN THE MIDDLE AND LOWER 30S ARE EXPECTED ON EARLY SATURDAY MORNING. * IMPACTS: PLANTS THAT ARE LEFT OUTDOORS OR UNCOVERED MAY BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
817 WWUS73 KIND 290741 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 341 AM EDT SAT OCT 29 2011 ...FROST ADVISORY IN EFFECT THIS MORNING... .PARTLY CLOUDY SKIES AND LIGHT WINDS ALONG WITH COOL TEMPERATURES IN THE LOW TO MID 30S ARE OCCURRING THIS MORNING. THIS WILL RESULT IN FAVORABLE CONDITIONS FOR FROST FORMATION. FROST WILL BE MOST WIDESPREAD IN CLEARER AND COOLER AREAS...ESPECIALLY IN EASTERN AND SOUTHEASTERN PORTIONS OF CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-291300- /O.CON.KIND.FR.Y.0005.000000T0000Z-111029T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 341 AM EDT SAT OCT 29 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURE: TEMPERATURES IN THE MIDDLE AND LOWER 30S WILL PERSIST EARLY THIS MORNING. * IMPACTS: PLANTS THAT ARE LEFT OUTDOORS OR UNCOVERED MAY BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NIELD
132 WWUS73 KIND 291257 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 857 AM EDT SAT OCT 29 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM... INZ021-028>031-035>049-051>057-060>065-067>072-291400- /O.EXP.KIND.FR.Y.0005.000000T0000Z-111029T1300Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 857 AM EDT SAT OCT 29 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. TEMPERATURE: TEMPERATURES WILL RISE OUT OF THE MIDDLE 30S AFTER 9 AM. FROST WILL NO LONGER BE A THREAT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 28, 1:58 PM EDT, 45 minutes earlier.
Area forecast discussion, Oct 28, 1:58 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 158 PM EDT FRI OCT 28 2011 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A COOL BUT QUIET WEATHER PATTERN IS EXPECTED THIS WEEKEND AS NORTHWEST FLOW ALOFT WILL PUSH A COUPLE OF UPPER LEVEL WEATHER DISTURBANCES THROUGH INDIANA. THE FIRST SYSTEM WILL PUSH THROUGH TONIGHT...AND WILL MAINLY RESULT IN JUST AN INCREASE IN CLOUDS. THE NEXT WILL PUSH THROUGH ON SUNDAY NIGHT AND MONDAY AND WILL RESULT IN OUR NEXT BEST CHANCE FOR RAIN. DRY WEATHER IS THEN EXPECTED EARLY NEXT WEEK IN THE WAKE OF THAT SYSTEM. RAIN CHANCES WILL THEN RETURN LATE NEXT WORK WEEK AS ANOTHER COLD FRONT IS EXPECTED TO PUSH ACROSS THE REGION. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL. && .NEAR TERM /TONIGHT/... A WEAK SHORT WAVE OVER THE UPPER MIDWEST IS EXPECTED TO PIVOT SOUTHEASTWARD ACROSS NORTHERN INDIANA AND THE SOUTHERN GREAT LAKES LATE TONIGHT. VERY DRY AIR REMAINED IN PLACE AT THE SURFACE AS DEW POINT TEMPERATURES WERE IN THE LOWER 30S. TIME HEIGHT SECTIONS TONIGHT SHOW SOME WEAK LIFT...BUT AGAIN MOISTURE REMAINS LIMITED. FORECAST SOUNDINGS REMAIN RATHER DRY BUT DO SHOW SOME MID LEVEL SATURATION TOWARD 12Z INDICATIVE OF CLOUD COVER. HOWEVER PERIODS OF CLEAR SKIES AND EXPECTED LOWS IN THE MIDDLE AND LOWER 30S SHOULD BE ENOUGH FOR AREA OF FROST IN SOME SPOTS...PARTICULARLY ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA WHERE CLOUD COVERAGE FROM THE PASSING SYSTEM TO THE NORTH WILL HAVE ITS LEAST INFLUENCE. THUS WILL INCLUDE ANOTHER FROST ADVISORY TONIGHT. ALSO WILL TRIM MAVMOS LOWS BY 1-2 DEGREES...PARTICULARLY ACROSS THE SOUTHERN FORECAST AREA WHERE CLOUD COVERAGE IS EXPECTED TO BE LOWEST. && .SHORT TERM /SATURDAY THROUGH MONDAY/... MODELS REMAIN IN PRETTY GOOD AGREEMENT AND WILL USE A BLEND. MAIN FORECAST CHALLENGE WILL BE TEMPERATURES IN ON SATURDAY AND SUNDAY...AND RAIN CHANCES ON SUNDAY NIGHT INTO MONDAY. NAM/GFS SHOW TONIGHTS SHORT WAVE QUICKLY DEPARTING ON SATURDAY MORNING AND FORECAST SOUNDINGS DRY OUT QUICKLY. GOOD SUBSIDENCE IS ALSO SEEN IN THE TIME HEIGHT SECTIONS. THUS WILL TREND TOWARD PARTLY CLOUDY ON SATURDAY AS A SURFACE RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA. GIVEN THE 850MB TEMPERATURES A BLEND OF MAVMOS AND METMOS WILL WORK NICELY. HIGH PRESSURE QUICKLY MOVES THROUGH THE SATE ON SATURDAY NIGHT AND DRY WEATHER IS EXPECTED. HOWEVER CLOUDS WILL INCREASE LATE SATURDAY NIGHT AS OUR NEXT SYSTEM BEGINS TO APPROACH. NAM 850MB SURFACE INDICATES STRONG WARM AIR ADVECTION AND FORECAST SOUNDINGS SHOW MID AND HIGHER LEVEL SATURATION BY 12Z. WILL USE A BLEND ON LOWS FOR SATURDAY NIGHT. STRONG WARM AIR ADVECTION WILL BE IN PLACE ON SUNDAY AS THE APPROACHING LOW PRESSURE SYSTEM PUSHES INTO THE GREAT LAKES AND A SURGE OF 850MB TEMPERATURES NEAR 4C ARRIVE. HOWEVER COLUMN RH INCREASES ALONG AS FORECAST SOUNDINGS CONTINUE TO SHOW MID AND HIGH LEVEL SATURATION. THUS A MOSTLY CLOUDY DAY APPEARS IN STORE. WILL TREND TOWARD THE COOLER MAVMOS HIGHS HERE GIVEN THE EXPECTED CLOUD COVER. THE QUICK MOVING UPPER SUPPORT SWINGS THROUGH INDIANA ON SUNDAY NIGHT AND THIS FORCING WILL BE OUR BEST CHANCES FOR RAINFALL. FORECAST SOUNDINGS INDICATE DEEP SATURATION AT THAT TIME AND BEST CHANCES SHOULD REMAIN ACROSS THE NORTHERN PARTS OF THE FORECAST AREA WHERE DYNAMICS AND MOISTURE APPEAR MOST FAVORABLE. WILL TREND POPS HIGHER THAN MAVMOS...PARTICULARLY DURING THE EVENING HOURS ON SUNDAY. GIVEN THE EXPECTED CLOUDS AND RAIN A BLEND ON LOWS LOOKS REASONABLE. DRY WEATHER IS EXPECTED TO RETURN ON MONDAY AS THE SHORT WAVE QUICKLY EXITS THE AREA AND SUBSIDENCE RETURNS IN THE WAKE OF THE SYSTEM AS ANOTHER RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA. THUS WILL AIM FOR A PARTLY CLOUDY MONDAY WITH HIGH TEMPERATURES ABOUT 5-7 DEGREES COOLER THAN EXPECTED PERSISTENCE DUE TO COLD AIR ADVECTION IN THE WAKE OF THE SYSTEM ALONG WITH EXPECTED 850MB TEMPERATURES NEAR -1C. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... TIMING OF THE NEXT...STRONGER COLD FRONT WAS FOCUSED ON DURING THE EXTENDED PERIOD. ALL THE MODEL SUITE HAS PUSH BACK THE TIMING OF THIS NEXT FRONT. YESTERDAYS MODELS ALL DEPICTED THIS FRONT MOVING THROUGH ON LATE TUE NIGHT THROUGH WED...BUT NOW THE GFS HAS PUSHED BACK TIMING TO WED NIGHT INTO THU...WITH THE EURO BEING THE SLOWEST OF ALL...NOT MOVING THROUGH UNTIL LATE IN THE WORK WEEK. ALLBLEND GUIDANCE TAKES A BLEND OF THE NEW MODELS PLACING CHANCE POPS DURING THE DAY ON WED AND LASTING THROUGH THURSDAY. THIS COULD POSSIBLY BE PUSHED BACK EVEN MORE IF LATER MODEL ISSUANCES CONTINUE THE SLOWER TRENDS. THERE WILL BE A BRIEF "WARM UP" THROUGH EARLY NEXT WEEK...AND THEN TEMPS WILL BEGIN TO COME DOWN ONCE AGAIN AFTER THE FROPA. && .AVIATION /DISCUSSION FOR THE 281800Z TAF ISSUANCE/... A NARROW RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS CENTRAL INDIANA AS A LOW PRESSURE SYSTEM (TO OUR SOUTH) TRACKS ACROSS KY AND VICINITY. A CLIPPER TYPE SYSTEM WILL TRACK TO THE NORTH OF US TONIGHT...KEEPING ANY PRECIPITATION FROM INVADING THE REGION...SO FORECAST WILL REMAIN DRY AND IN TERMS OF AVIATION...WILL MAINLY HAVE TO DEAL WITH MID TO HIGH LEVEL CLOUDS. LOOKS LIKE VFR RIGHT THROUGH THE PERIOD AS HIGH CLOUDS SHOULD HELP PREVENT MOST FOG FORMATION. && .IND WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 9 AM EDT SATURDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....SMF AVIATION...SMF
Hazardous weather outlook, Oct 28, 5:05 AM EDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 505 AM EDT FRI OCT 28 2011 INZ021-028>031-035>049-051>057-060>065-290915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR- 505 AM EDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A FROST ADVISORY IS IN EFFECT THIS MORNING. HAZARDS: AREAS OF FROST. TIMING: THROUGH 900 AM. DISCUSSION: COOL TEMPERATURES AND LIGHT WINDS WILL ALLOW FROST TO PERSIST THROUGH 900 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: AREAS OF FROST WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT. DISCUSSION: COLDER AIR IN PLACE WILL LEAD TO THE POTENTIAL OF FROST THIS WEEKEND. A STRONG DISTURBANCE PASSING THROUGH THE AREA WEDNESDAY NIGHT MAY SPARK ISOLATED THUNDERSTORMS. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067>072-290915- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 505 AM EDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY FROST IS POSSIBLE. HAZARDS: PATCHY FROST. TIMING: EARLY THIS MORNING. DISCUSSION: CLEARING SKIES AND LIGHT WINDS WILL ALLOW PATCHY FROST TO PERSIST THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: PATCHY FROST MAY BE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT. DISCUSSION: COLDER AIR IN PLACE WILL LEAD TO THE POTENTIAL OF FROST THIS WEEKEND. A STRONG DISTURBANCE PASSING THROUGH THE AREA WEDNESDAY NIGHT MAY SPARK ISOLATED THUNDERSTORMS. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
Nearby
Frost Advisories in Indiana, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.